# SDR CALA2015120400961

- Difficulty date: November 25, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 60,549 hours, 15,176 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GATE RETURN FOR OVEN ODOR.  PERFORMED AMM 05-51-58 INSPECTION.  VERIFIED OVEN 305 AS CAUSE REF 8326266 FOR OVEN 305.  MEL FORMS 46-6020 FAXED TO MOC.  IAW FORMS NO SMOKE OR BURNING ODOR PRESENT, ONLY OVEN SMELL.  INSPECTED OVEN NO OVERHEAT CONDITION NOTICED.
